# SDR 06FDEA0516

- Difficulty date: February 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUST CARD N01118 DISCOVERED DBL DRILLED HOLES IN FLOORBEAM UPPER CHORD AT BS 740 LBL 45 WL 208.  FLOOR BEAM UPPER CHORD AT BS 740 LBL 45 WL 208 REPAIRED IAW SRM 53-10-4
